# SDR 20000908SH001

- Difficulty date: September 7, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N275ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842097
- Aircraft time: 68 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Misinstalled
- Stage of operation: CR
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SELECTOR DRAW WAS FROM OPPOSITE TANK SELECTED.  TROUBLESHOOTING BY MAINTENANCE FOUND THE WIRES FROM THE FUEL TANK SENDER WERE SWAPPED AT THE INDICATORS.  WIRES WERE REMOVED AND REINSTALLED PER THE MANUFACTURER''S WIRE DIAGRAM.  SYSTEM FUNCTIONED NORMALLY.  (SUBMITTED BY FAR-FSDO FROM FORM 8010-4 SUPPLIED BY OPERATOR).  (X)
